# SDR F3LA200800077

- Difficulty date: March 3, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N807FR
- Make and model: Airbus A318-111
- Aircraft serial: 2276
- Aircraft time: 12,358 hours, 6,398 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVT3454H
- Part serial: 06125
- Condition: Binding
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AT 35000, FLT CREW REPORTED LOUD NOISE AND VIBRATION FOLLOWED BY ACRID ODOR AND SMOKE IN COCKPIT.  ECAM DISPLAYED BLOWER AND EXTRACTOR FAN FAULT.  FLIGHT CREW DECLARED AN EMERGENCY, DIVERTED TO OKC AND PERFORMED AN UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED AVIONICS COOLING BLOWER, PERFORMED AVEC BITE TEST IN ACCORDANCE WITH AMM 21-26-51 PB 401.  RII ALSO PERFORMED.  TEST RESULTS WERE NORMAL. AIRCRAFT RETURNED TO SERVICE.
